Alert archive / Indiana / Freeze Warnings in 2020
Freeze Warning 4, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 15, 2020, 3:57 AM EDT for 39 counties in Indiana. It took effect at Apr 16, 2020, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2020, 3:57 AM EDT (07:57 UTC)
- In effect from
- Apr 16, 2020, 12:00 AM EDT
- Expired
- Apr 16, 2020, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2306 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
598 WWUS73 KIND 150757 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 357 AM EDT Wed Apr 15 2020 INZ021-028>031-035>049-051>057-060>065-067>072-151600- /O.NEW.KIND.FZ.W.0004.200416T0400Z-200416T1300Z/ /O.CON.KIND.FZ.W.0003.000000T0000Z-200415T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 357 AM EDT Wed Apr 15 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 27. * WHERE...all of central Indiana. * WHEN...For the first Freeze Warning, until 9 AM EDT this morning. For the second Freeze Warning, from midnight tonight to 9 AM EDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
4 follow-up statements
168 WWUS73 KIND 151251 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 851 AM EDT Wed Apr 15 2020 INZ021-028>031-035>049-051>057-060>065-067>072-152100- /O.EXP.KIND.FZ.W.0003.000000T0000Z-200415T1300Z/ /O.CON.KIND.FZ.W.0004.200416T0400Z-200416T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 851 AM EDT Wed Apr 15 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 27 expected. * WHERE...All of central Indiana. * WHEN...From midnight tonight to 9 AM EDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
936 WWUS73 KIND 151844 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 244 PM EDT Wed Apr 15 2020 INZ021-028>031-035>049-051>057-060>065-067>072-160245- /O.CON.KIND.FZ.W.0004.200416T0400Z-200416T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 244 PM EDT Wed Apr 15 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT THURSDAY... * WHAT...Sub-freezing temperatures as low as 26 expected. * WHERE...All of central Indiana. * WHEN...From midnight tonight to 9 AM EDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
423 WWUS73 KIND 160135 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 935 PM EDT Wed Apr 15 2020 INZ021-028>031-035>049-051>057-060>065-067>072-160945- /O.CON.KIND.FZ.W.0004.200416T0400Z-200416T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 935 PM EDT Wed Apr 15 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY... * WHAT...Sub-freezing temperatures in the upper 20s and lower 30s expected. A few locations may fall as low as the mid 20s. * WHERE...Portions of central, east central, north central, south central, southeast, southwest and west central Indiana. * WHEN...Until 9 AM EDT Thursday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
907 WWUS73 KIND 160757 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 357 AM EDT Thu Apr 16 2020 INZ021-028>031-035>049-051>057-060>065-067>072-161300- /O.CON.KIND.FZ.W.0004.000000T0000Z-200416T1300Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 357 AM EDT Thu Apr 16 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 23. * WHERE...all of central Indiana. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ For more information from the National Weather Service visit https://weather.gov/ind
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 15, 3:22 AM EDT, 35 minutes earlier.
Area forecast discussion, Apr 15, 3:22 AM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 322 AM EDT Wed Apr 15 2020 .UPDATE... The Long Term section has been updated below. && .SYNOPSIS... Issued at 307 PM EDT Tue Apr 14 2020 Cool at wet conditions will be the norm over the next few days. Overnight lows tonight and tomorrow will be near to below freezing. Snow showers and minimal snow accumulation is possible to the north during precipitation onset early tomorrow morning. Another chance of snow to the north is possible Friday morning. Temperatures look to warm for the weekend with highs near 60. && .NEAR TERM /Overnight/... Issued at 943 PM EDT Tue Apr 14 2020 Most of the diurnal cu has diminished leaving skies mainly clear across central Indiana as of mid evening. With such a dry airmass over the region...temperatures have tumbled quickly with sunset and winds diminishing below 10 mph. 0130Z temperatures were already ranging from the mid 30s to the lower 40s. The overall forecast is in good shape for the rest of the night. The initial and primary focus for tonight will be on the potential for temperatures to bottom out at or below freezing for several hours before subtle recovery commences towards daybreak with clouds increasing ahead of a weak surface wave currently over the northern Missouri Valley. Much of the cloud cover should hold off for several more hours...with temperatures likely to bottom out in the upper 20s and lower 30s over much of the area. For those reasons...will continue the freeze warning across the entire forecast area for late tonight. As the surface wave approaches tonight...a band of light precipitation will develop over Iowa and expand east through daybreak. Recent CAMs trends have slowed the arrival of the precip into the northern Wabash Valley until closer to daybreak...likely due in some part to the presence of the dry airmass over the region. Low level thermals support most if not all of the initial precip should fall as light snow or flurries with the potential for rain to mix in as the morning progresses Wednesday. Expect no impact from any snowfall through 12Z as it should remain light and road surfaces largely will stay above freezing. Zone and grid updates out. && .SHORT TERM /Wednesday through Friday/... Issued at 307 PM EDT Tue Apr 14 2020 The aforementioned low-level disturbance will progress through Indiana during the day on Wednesday. Limited moisture and unorganized lift will subdue precipitation totals for Wednesday. However, light showers are likely with the occasional snow shower in areas below freezing Wednesday morning, and then again later after dusk. No snow accumulation is expected at this time during the daytime hours. This disturbance will943 provide ample cloud cover Wednesday afternoon and night providing uncertainty for Wednesday night lows. Although, lows will be approaching the freezing mark overnight. Further updates will detail any concerns of frost/freezing Wednesday night. Winds could be gusty in northern portions of central Indiana Wednesday given a fairly robust upper-level jet, and an opportunity for mixing. Expect sustained winds out of the west near 15 mph, with peak gusts upwards of 25mph Wednesday afternoon. The succession of small waves within the broader upper-level trough throughout the near and short term will culminate into a more significant system over central Indiana beginning Friday morning. The track of this low pressure system has been inconsistent amongst model runs, with some tracking north of the region, and others centering over northcentral Indiana. Most of the uncertainty lies within the magnitude of precipitation totals, but some form of precipitation looks likely over most of central Indiana. Northern portions of central Indiana will be near freezing Friday morning, posing a risk for some snow accumulation. For now, trends have been shifting colder temperatures and therefor higher snow amounts north of the area, keeping significant snow accumulation chances low. Guidance suggests the greatest chances of accumulating snow will be in far northern portions of the CWA. Continued monitoring of trends will be needed as this system approaches. && .LONG TERM /Saturday through Wednesday/... Issued at 322 AM EDT Wed Apr 15 2020 One weak disturbance late in the weekend will necessitate slight chance pops on Sunday, while another stronger one toward the end of the period will necessitate higher chance pops. Temperatures during the period will moderate, near to just below normal most of the period in weakly cyclonic or near zonal flow. Toward the end of the period, temperatures may climb slightly above normal as strong low pressure organizes over the plains. Blended initialization handled things relatively well and required only minor adjustments. && .AVIATION /Discussion for 150600Z TAF Issuance/... Issued at 1135 PM EDT Tue Apr 14 2020 VFR conditions into Wednesday morning...then a period with MVFR ceilings and light precip expected before improving late day. Mainly clear skies ongoing late this evening across central Indiana. The approach of a weak surface wave and associated boundary from the west will spread clouds into the region during the predawn hours with the potential for light precip at KLAF near or just prior to daybreak. Low level thermals support the potential for snow to be the primary precip type at KLAF into the morning before potentially mixing with rain. It is expected to remain light enough to cause little to no restrictions. The surface wave and boundary will track through the region on Wednesday...spreading light precip and MVFR stratocu across the terminals through mid afternoon. KLAF remains the most likely terminal to see precip...but overall impacts will be minimal to nil. Southwest winds Wednesday morning will veer back to a northwest direction by late afternoon with the frontal passage and become gusty once again for a good chunk of the day. Skies will clear Wednesday evening with high pressure returning. && .IND WATCHES/WARNINGS/ADVISORIES... Freeze Warning until 9 AM EDT this morning for INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...Updike NEAR TERM...Ryan SHORT TERM...Updike LONG TERM...Nield AVIATION...Ryan
Hazardous weather outlook, Apr 14, 6:58 PM EDT, 8 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 658 PM EDT Tue Apr 14 2020 INZ021-028>031-035>049-051>057-151000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, and Rushville 658 PM EDT Tue Apr 14 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Temperatures will be at or below freezing at times later tonight. Light snow showers are possible during the predawn hours primarily to the northwest of a Terre Haute to Kokomo line. Hazards: Temperatures at or below freezing could cause damage to crops and sensitive vegetation. Timing: After midnight for temperatures at or below freezing. Any light snow will arrive after 5 am. Discussion: Skies will clear this evening with temperatures tumbling into the upper 20s and lower 30s. A fast moving low pressure system will approach the area towards daybreak...spreading light rain and snow showers into the northwest part of central Indiana. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: Frost and freeze conditions are possible each night from Wednesday through Friday. Some light snow or a mix of rain and snow is possible Wednesday...late Thursday night and Friday morning...then again late Friday night and Saturday morning. Discussion: Cold weather will continue through the rest of week before temperatures warm this weekend into early next week. Frost and freeze conditions will be possible Wednesday through Friday nights. Light snow or a mix of rain and snow will impact the northern half of central Indiana on Wednesday...Thursday night and Friday morning... and Friday night and Saturday morning. Light snow accumulations are possible over far northern portions of central Indiana Thursday night and Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ060>065-067>072-151000- Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin- Lawrence-Jackson-Jennings- Including the cities of Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 658 PM EDT Tue Apr 14 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Temperatures will be at or below freezing. Hazards: Temperatures at or below freezing could cause damage to crops and sensitive vegetation. Timing: After midnight. Discussion: Skies will clear this evening with temperatures tumbling into the upper 20s and lower 30s. A fast moving low pressure system will approach the area towards daybreak...spreading clouds into south central Indiana. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Outlook: Frost and freeze conditions are possible each night from Wednesday through Friday. A few snowflakes are possible late Friday night and early Saturday. Discussion: Cold weather will continue through the rest of week before temperatures warm this weekend into early next week. Frost and freeze conditions will be possible Wednesday through Friday nights. Light rain may mix with snow Friday night and Saturday morning for a brief period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind Ryan
Nearby
Freeze Warnings in Indiana, 2020Every freeze warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.